# SDR DHL2006752509

- Difficulty date: January 5, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 57,771 hours, 30,185 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 580-600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FUSELAGE INNER SKIN AT STR 28L BS 580-600 HAS HEAVY CORROSION.  CUT OUT DAMAGED AREA OF SKIN AT STR 28L BETWEEN BS 580-600 DIM 19" X 3".  FABBED DOUBLER 2024-T3 .100 PO 9002507 29.75" X12.0" AND FILLER 2024T3 .090 18.0"X3.125" IAW B727 SRM 53-30-2 FIG 2 & 53-30-3 FIG 3.  TREATED AND PRIMED REPAIRS IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B727 SRM 53-30-3 FIG 3.  THIS REPAIR CAT "B".
